# SDR ASAA2015022410768

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 51,327 hours, 23,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BACC50AN16
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233008,  EMERGENCY LIGHT CK FOUND LIGHT AT 20D DIM AND ALWAYS ON.  ACFT GROUNDED. GROUND MODULE GD03806 CORRODED.  REPLACED GROUND MODULE IAW SRM 51-40-02.  RE-TERMINATED W4142-0455-20, W4146-0072-18, AND W4146-0073-18 AND INSTALLED WIRES INTO GD 03806, REF SWPM 20-90-15. OPS TEST OF EMERGENCY LIGHTS AND CEILING LIGHTS OK REF AMM 33-51-00-710-801 & 33-20-00-710-801-001.
